# SDR DALA2021060303053

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,467 hours, 40,164 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1640 S10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CRACK NOTED ON UPPER FITTING COMMON TO 1640 FRAME AT STR 10R AT THE 11 O CLOCK POSITION LOOKING FWD, APPROX 1/8'' LONG ON AFT SURFACE OF FITTING. CORRECTIVE ACTION: REMOVED AND REPLACED UPPER FITTING COMMON TO 1640 FRAME AT STR 10R IAW B757 SRM. (1825527)
